# SDR C2XA00CL065

- Difficulty date: September 9, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001
- Condition: Failed
- Location: Nlg
- Part time: 4,973 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MKE - FLT 4106 - THE CREW REPORTED AFTER TAKEOFF, THE NOSE GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO MKE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR UPLOCK BOX IAW EMB145 MM 32-33-07.  OPERATIONAL CHECKS WERE GOOD IAW 32-34-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
